# SDR ASAA2020070632871

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,889 hours, 12,855 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 1 ENG INLET AND FAN BLADES, DETAILED INSP FOUND 1 EACH LOOSE FASTENER ON NR 3 FAN CASE PANEL, AFT RT CORNER, MAY HAVE WORN FASTENER HOLE IN PANEL.  GROUNDED - YES.  FOUND FASTENER TO BE LOOSE.  RE-TORQUED FASTENER REF AMM 72-23-07.
